# SDR USAA2011072700004

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 48,005 hours, 17,910 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R224CA
- Condition: Contaminated
- Location: Apu Bay
- Part time: 55,536 hours, 23,537 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG DIRTY SOCK ODOR IN CABIN ON DESCENT AND TAXI IN.  MAINTENANCE REMOVED AND REPLACED THE APU.
